# SDR MASA2019032711783

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N506M
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 39,680 hours, 29,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 2 PHOTOLUMINESCENT STRIP LOOSE. SECURED STRIP.
